The lefschetz property for families of curves

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

By the Lefschetz hyperplane theorem, if X is a smooth quasi-projective variety and C a general curve section of X then the fundamental group of C surjects onto the fundamental group of X. Here we consider when this property holds for a general member of an arbitrary family of curves that covers X. The most interesting case is families of rational curves.

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages143-154
Number of pages12
DOIs
StatePublished - 2015

Publication series

NameContemporary Mathematics
Volume654
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'The lefschetz property for families of curves'. Together they form a unique fingerprint.

Cite this